# SDR CA100924007

- Difficulty date: August 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-31T
- Aircraft time: 8,170 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 2120 · Air Distribution System
- Part: Coupling
- Part number: PN499007
- Condition: Blown
- Location: Duct
- Part time: 8,261 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE FLIGHT, THE ACFT LOST PRESSURIZATION AFTER DESCENDING AND RETURNING BACK TO THE AIRPORT,  THE ABOVE LISTED DUCT COUPLING WAS FOUND TO HAVE BLOWN OFF.  THERE WAS NO DAMAGE TO EITHER DUCT COUPLING OR CLAMP AND THE PART WAS RE-INSTALLED TO THE CORRECT TENSION.  IT APPEARS THAT SPECIAL CONSIDERATION AND INSP OF THE DUCT CLAMP TENSION NEEDS TO BE PERIODICALLY VERIFIED.
